Alert archive / Florida / River Flood Warnings in 2014

River Flood Warning 79, NWS Tallahassee, FL

May 15, 2014Dixie County, Taylor County, Florida

NWS Tallahassee, FL issued this river flood warning at May 15, 2014, 5:06 PM EDT for Dixie County, Taylor County, Florida. It was in force for 6 days.

The area

The outline as issued.

The facts

Issued
May 15, 2014, 5:06 PM EDT (21:06 UTC)
Expired
May 21, 2014, 9:18 PM EDT
In force
6 days
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Flood severity
Minor

Counties Dixie County, FL, Taylor County, FL

The radar

The Tallahassee radar (KTLH), 119 km from the middle of the area, began a volume at 21:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Steinhatchee River near Cross City (STEF1). The gauge peaked at 15.11 ft at May 17, 2014, 7:00 PM EDT.

actionminormoderate510152005/1505/1605/1705/1805/1905/2005/2105/2205/23
Action stage
17.5 ft
Minor stage
19.5 ft
Moderate stage
23 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02324000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

906 
WGUS42 KTAE 152106
FLWTAE
FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
506 PM EDT THU MAY 15 2014

...THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN FLORIDA... 

  STEINHATCHEE RIVER NEAR STEINHATCHEE (US 19) AFFECTING DIXIE AND 
  TAYLOR COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC029-123-162106-
/O.NEW.KTAE.FL.W.0079.140515T2106Z-000000T0000Z/
/STEF1.1.ER.140515T1942Z.140515T2000Z.000000T0000Z.UU/
506 PM EDT THU MAY 15 2014

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE STEINHATCHEE RIVER NEAR STEINHATCHEE (US 19).
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  4:00 PM THURSDAY THE STAGE WAS 12.2 FEET. 
* FLOOD STAGE IS 12.2 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO SLOWLY RISE INTO TONIGHT.
* IMPACT...AT 12.2 FEET...WATER BEGINS TO FLOOD DOWNSTREAM AT
  STEINHATCHEE FALLS PARK. MINOR FLOODING OF ROADS BEGINS ALONG RIVER
  ROAD NORTHEAST. WATER WILL BEGIN TO ENCROACH ONTO THE YARDS OF 
  RESIDENCES IN THE ANCIENT OAKS COMMUNITY IN STEINHATCHEE.


&&
   
LAT...LON 2982 8335 2973 8337 2968 8343 2964 8340 2967 8333 2982 8328


$$
11 follow-up statements
755 
WGUS82 KTAE 170252
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1052 PM EDT FRI MAY 16 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  STEINHATCHEE RIVER NEAR STEINHATCHEE (US 19) AFFECTING DIXIE AND 
  TAYLOR COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC029-123-180252-
/O.CON.KTAE.FL.W.0079.000000T0000Z-000000T0000Z/
/STEF1.1.ER.140515T1942Z.140517T0100Z.000000T0000Z.UU/
1052 PM EDT FRI MAY 16 2014

THE FLOOD WARNING CONTINUES FOR
  THE STEINHATCHEE RIVER NEAR STEINHATCHEE (US 19).
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 PM FRIDAY THE STAGE WAS 14.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS POSSIBLE.
* FLOOD STAGE IS 12.2 FEET. 
* IMPACT...AT 15.66 FEET...WATER WILL FLOOD ALL OF RIVER ROAD NE AND 
  ANCIENT OAKS PRIVATE ROADS UP TO 3 FEET DEEP IN SOME AREAS. ALL HOUSES 
  AND MOBILE HOMES NOW HAVE WATER FLOWING UNDERNEATH. 

&&
   
LAT...LON 2982 8335 2973 8337 2968 8343 2964 8340 2967 8333 2982 8328

$$
877 
WGUS82 KTAE 171428
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1028 AM EDT SAT MAY 17 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
  STEINHATCHEE RIVER NEAR STEINHATCHEE (US 19) AFFECTING DIXIE AND 
  TAYLOR COUNTIES 



PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC029-123-181428-
/O.CON.KTAE.FL.W.0079.000000T0000Z-000000T0000Z/
/STEF1.1.ER.140515T1942Z.140517T1200Z.000000T0000Z.UU/
1028 AM EDT SAT MAY 17 2014

THE FLOOD WARNING CONTINUES FOR
  THE STEINHATCHEE RIVER NEAR STEINHATCHEE (US 19).
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:00 AM SATURDAY THE STAGE WAS 14.8 FEET. 
* MINOR FLOODING IS OCCURRING AND M FLOODING IS FORECAST.
* FLOOD STAGE IS 12.2 FEET. 


&&
   
LAT...LON 2982 8335 2973 8337 2968 8343 2964 8340 2967 8333 2982 8328


$$
836 
WGUS82 KTAE 180144
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
944 PM EDT SAT MAY 17 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  STEINHATCHEE RIVER NEAR STEINHATCHEE (US 19) AFFECTING DIXIE AND 
  TAYLOR COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC029-123-190144-
/O.CON.KTAE.FL.W.0079.000000T0000Z-000000T0000Z/
/STEF1.1.ER.140515T1942Z.140517T2300Z.000000T0000Z.UU/
944 PM EDT SAT MAY 17 2014

THE FLOOD WARNING CONTINUES FOR
  THE STEINHATCHEE RIVER NEAR STEINHATCHEE (US 19).
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 PM SATURDAY THE STAGE WAS 14.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.2 FEET. 
* IMPACT...WATER BEGINS TO FLOOD DOWNSTREAM AT STEINHATCHEE FALLS 
  PARK. MINOR FLOODING OF ROADS BEGINS ALONG RIVER ROAD NE. WATER 
  WILL BEGIN TO ENCROACH ONTO THE YARDS OF RESIDENCES IN THE ANCIENT 
  OAKS COMMUNITY IN STEINHATCHEE. 

&&
   
LAT...LON 2982 8335 2973 8337 2968 8343 2964 8340 2967 8333 2982 8328


$$
211 
WGUS82 KTAE 181222
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
822 AM EDT SUN MAY 18 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
  STEINHATCHEE RIVER NEAR STEINHATCHEE (US 19) AFFECTING DIXIE AND 
  TAYLOR COUNTIES 

 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC029-123-191222-
/O.CON.KTAE.FL.W.0079.000000T0000Z-000000T0000Z/
/STEF1.1.ER.140515T1942Z.140517T2300Z.000000T0000Z.UU/
822 AM EDT SUN MAY 18 2014

THE FLOOD WARNING CONTINUES FOR
  THE STEINHATCHEE RIVER NEAR STEINHATCHEE (US 19).
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 AM SUNDAY THE STAGE WAS 14.9 FEET. 
* MINOR FLOODING IS OCCURRING AND M FLOODING IS FORECAST.
* FLOOD STAGE IS 12.2 FEET. 


&&
   
LAT...LON 2982 8335 2973 8337 2968 8343 2964 8340 2967 8333 2982 8328


$$
498 
WGUS82 KTAE 190153
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
953 PM EDT SUN MAY 18 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  STEINHATCHEE RIVER NEAR STEINHATCHEE (US 19) AFFECTING DIXIE AND 
  TAYLOR COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC029-123-200153-
/O.CON.KTAE.FL.W.0079.000000T0000Z-000000T0000Z/
/STEF1.1.ER.140515T1942Z.140517T2300Z.000000T0000Z.UU/
953 PM EDT SUN MAY 18 2014

THE FLOOD WARNING CONTINUES FOR
  THE STEINHATCHEE RIVER NEAR STEINHATCHEE (US 19).
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 PM SUNDAY THE STAGE WAS 14.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.2 FEET. 
* IMPACT...WATER BEGINS TO FLOOD DOWNSTREAM AT STEINHATCHEE FALLS 
  PARK. MINOR FLOODING OF ROADS BEGINS ALONG RIVER ROAD NE. WATER 
  WILL BEGIN TO ENCROACH ONTO THE YARDS OF RESIDENCES IN THE ANCIENT 
  OAKS COMMUNITY IN STEINHATCHEE. 

&&
   
LAT...LON 2982 8335 2973 8337 2968 8343 2964 8340 2967 8333 2982 8328


$$
118 
WGUS82 KTAE 191345
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
945 AM EDT MON MAY 19 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
  STEINHATCHEE RIVER NEAR STEINHATCHEE (US 19) AFFECTING DIXIE AND 
  TAYLOR COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC029-123-201345-
/O.CON.KTAE.FL.W.0079.000000T0000Z-000000T0000Z/
/STEF1.1.ER.140515T1942Z.140517T2300Z.000000T0000Z.UU/
945 AM EDT MON MAY 19 2014

THE FLOOD WARNING CONTINUES FOR
  THE STEINHATCHEE RIVER NEAR STEINHATCHEE (US 19).
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 AM MONDAY THE STAGE WAS 14.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.2 FEET. 


&&
   
LAT...LON 2982 8335 2973 8337 2968 8343 2964 8340 2967 8333 2982 8328


$$
897 
WGUS82 KTAE 200155
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
955 PM EDT MON MAY 19 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
  STEINHATCHEE RIVER NEAR STEINHATCHEE (US 19) AFFECTING DIXIE AND 
  TAYLOR COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC029-123-210155-
/O.CON.KTAE.FL.W.0079.000000T0000Z-000000T0000Z/
/STEF1.1.ER.140515T1942Z.140517T2300Z.000000T0000Z.UU/
955 PM EDT MON MAY 19 2014

THE FLOOD WARNING CONTINUES FOR
  THE STEINHATCHEE RIVER NEAR STEINHATCHEE (US 19).
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 PM MONDAY THE STAGE WAS 14.2 FEET. 
* MINOR FLOODING IS OCCURRING AND M FLOODING IS FORECAST.
* FLOOD STAGE IS 12.2 FEET.
* IMPACT...AT 12.16 FEET...WATER BEGINS TO FLOOD DOWNSTREAM AT 
  STEINHATCHEE FALLS PARK. MINOR FLOODING OF ROADS BEGINS ALONG RIVER 
  ROAD NE. WATER WILL BEGIN TO ENCROACH ONTO THE YARDS OF RESIDENCES 
  IN THE ANCIENT OAKS COMMUNITY IN STEINHATCHEE. 


&&
   
LAT...LON 2982 8335 2973 8337 2968 8343 2964 8340 2967 8333 2982 8328


$$
144 
WGUS82 KTAE 201351
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
951 AM EDT TUE MAY 20 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
  STEINHATCHEE RIVER NEAR STEINHATCHEE (US 19) AFFECTING DIXIE AND 
  TAYLOR COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC029-123-211351-
/O.CON.KTAE.FL.W.0079.000000T0000Z-000000T0000Z/
/STEF1.1.ER.140515T1942Z.140517T2300Z.000000T0000Z.UU/
951 AM EDT TUE MAY 20 2014

THE FLOOD WARNING CONTINUES FOR
  THE STEINHATCHEE RIVER NEAR STEINHATCHEE (US 19).
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 AM TUESDAY THE STAGE WAS 13.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.2 FEET. 


&&
   
LAT...LON 2982 8335 2973 8337 2968 8343 2964 8340 2967 8333 2982 8328


$$
579 
WGUS82 KTAE 210112
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
912 PM EDT TUE MAY 20 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
  STEINHATCHEE RIVER NEAR STEINHATCHEE (US 19) AFFECTING DIXIE AND 
  TAYLOR COUNTIES 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC029-123-220112-
/O.CON.KTAE.FL.W.0079.000000T0000Z-000000T0000Z/
/STEF1.1.ER.140515T1942Z.140517T2300Z.000000T0000Z.UU/
912 PM EDT TUE MAY 20 2014

THE FLOOD WARNING CONTINUES FOR
  THE STEINHATCHEE RIVER NEAR STEINHATCHEE (US 19).
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 PM TUESDAY THE STAGE WAS 13.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.2 FEET. 


&&
   
LAT...LON 2982 8335 2973 8337 2968 8343 2964 8340 2967 8333 2982 8328


$$
317 
WGUS82 KTAE 211233
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
832 AM EDT WED MAY 21 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
  STEINHATCHEE RIVER NEAR STEINHATCHEE (US 19) AFFECTING DIXIE AND 
  TAYLOR COUNTIES 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC029-123-221232-
/O.CON.KTAE.FL.W.0079.000000T0000Z-000000T0000Z/
/STEF1.1.ER.140515T1942Z.140517T2300Z.000000T0000Z.UU/
832 AM EDT WED MAY 21 2014

THE FLOOD WARNING CONTINUES FOR
  THE STEINHATCHEE RIVER NEAR STEINHATCHEE (US 19).
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:00 AM WEDNESDAY THE STAGE WAS 12.5 FEET. 
* MINOR FLOODING IS OCCURRING AND M FLOODING IS FORECAST.
* FLOOD STAGE IS 12.2 FEET. 
* IMPACT...AT 12.2 FEET...WATER BEGINS TO FLOOD DOWNSTREAM AT 
  STEINHATCHEE FALLS PARK MINOR FLOODING OF ROADS BEGINS ALONG RIVER 
  ROAD NE. WATER WILL BEGIN TO ENCROACH ONTO THE YARDS OF RESIDENCES 
  IN THE ANCIENT OAKS COMMUNITY IN STEINHATCHEE.


&&
   
LAT...LON 2982 8335 2973 8337 2968 8343 2964 8340 2967 8333 2982 8328


$$
628 
WGUS82 KTAE 220118
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
918 PM EDT WED MAY 21 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
FLORIDA...
 
  STEINHATCHEE RIVER NEAR STEINHATCHEE (US 19) AFFECTING DIXIE AND 
  TAYLOR COUNTIES

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE LATEST 
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT 
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

FOR GRAPHICAL HYDROLOGIC INFORMATION...PLEASE GO TO WEATHER.GOV AND 
CLICK ON YOUR STATE. SELECT RIVERS AND LAKES AHPS UNDER CURRENT 
CONDITIONS AND CLICK ON YOUR RIVER POINT.

&&

FLC029-123-220148-
/O.CAN.KTAE.FL.W.0079.000000T0000Z-140522T0118Z/
/STEF1.1.ER.140515T1942Z.140517T2300Z.140521T1718Z.UU/
918 PM EDT WED MAY 21 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE STEINHATCHEE RIVER NEAR STEINHATCHEE (US 19).
* AT  8:00 PM WEDNESDAY THE STAGE WAS 11.6 FEET. 
* FLOOD STAGE IS 12.2 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO SLOWLY FALL THROUGH FRIDAY.

&&
   
LAT...LON 2982 8335 2973 8337 2968 8343 2964 8340 2967 8333 2982 8328


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at May 15, 2:54 PM EDT, 2 hours 12 minutes earlier.

Area forecast discussion, May 15, 2:54 PM EDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
254 PM EDT Thu May 15 2014

.Near Term [Through Tonight]...
An unseasonably strong cold front is about to push east of the
forecast area and is taking the last of the showers with it as of
18z. A deck of low clouds extends about 100 miles west of the
boundary and these are expected to clear out from west to east as
the afternoon progresses. Clear skies are expected overnight with
NNW winds ushering in unseasonably cool temperatures. Lows Friday
morning are forecast to be in the upper 40s to lower 50s across most
of the forecast area with mid to upper 50s at the coast. These
numbers are about 9-13 degrees below normal.

.Short Term [Friday Through Saturday Night]...
Friday...the large scale pattern remains focused around a broad
trough centered from the Great Lakes to the deep south but is
dampening as impulses eject Newd away from south. At the
surface... Thursday's cold front is now well south of CWA. In its
wake...strong Wrn Gulf ridge building NEWD to across NE Gulf then
to Carolina Coast yielding tight local gradients. This translates
to strong NW flow to H5-H6 and strong SWLY flow above. A much
drier and noticeably cooler airmass will filter in as PWATs drop
to around 0.5 inch. Expect inland highs around 80. With the dry
airmass along with light winds and clear skies...Min temps are
forecast to dip to around 50 degrees.

Saturday...As more impulses/energy swings NEWD...trough will
continue to lift into NEWD Conus and fill with local flow becoming
zonal. At surface high pressure dominates Gulf region. Local flow
weakens and becomes generally WLY sfc to WSW aloft with some
increase in moisture/PWATS. Temps should return to more seasonal
temps on Sat with inland highs in the mid 80s and lows in the mid to
upper 50s.

.Long Term [Sunday Through Thursday]...
Upper trough has lifted into the NE states by Sunday to be
increasingly replaced by upstream ridging. By Tues...ridge axis to
over Ern Gulf and it lingers there thru Thursday. At surface..one
final impulse lifting NEWD will develop a weak stationary just
north of CwA late Sat or early Sunday but no dynamics to support
any but isold rain Nrn counties. Boundary washes out Sunday
evening as Atlc high bridges SWWD across the area and dominates
thru end of period. Locally this translates to mild
temperatures...light low level flow and benign conditions thru the
period. Assocd large scale subsidence will suppress precipitation
and clouds and lead to a gradual warming trend. Expect inland
highs in the mid to upper 80s inching up to near 90 degrees on
Thurs.

&&

.Aviation...
[Through 18Z Friday] MVFR ceilings will transition to VFR as the
afternoon progresses with clearing skies this evening. Winds
will be gusty out of the NNW until sunset. Clear skies and gusty
NW winds are forecast for Friday.

&&

.Marine...
Advisory level winds and seas will in the wake of a strong cold
front will end from west to east tonight through Friday morning
and then gradually drop below headline criteria by Friday
afternoon. Then, light winds and low seas should prevail at least
through the weekend.

&&

.Fire Weather...
Much drier air will be in place on Friday in the wake of today's
cold front. RH would be low enough to be concerned about red flag
conditions, especially considering the gusty winds we are expecting.
However, fuel moisture is simply way too high to allow us to meet
criteria in any of the three states we serve. It will remain dry on
Saturday with RH inching up across our western zones. Red flag
conditions are not expected over the next week.

&&

.Hydrology...
Several area rivers received a slight to moderate bump in water
levels due to the rainfall over the past 24 hours, ending the much
needed downward trend. Most notably, the Steinhatchee River in
Cross City rose over 6 feet in under 6 hours. At this time it
appears as though the Steinhatchee may crest just below flood
stage. Otherwise, area rivers should not be impacted enough by the
rains to force flood stage.

&&

.Preliminary Point Temps/PoPs...

Tallahassee   49  80  50  86  58 /   0   0   0   0   0
Panama City   55  79  60  82  65 /   0   0   0   0   0
Dothan        49  79  54  85  59 /   0   0   0   0  10
Albany        49  78  51  84  58 /   0   0   0   0  10
Valdosta      50  80  50  87  57 /   0   0   0   0   0
Cross City    53  80  50  86  57 /  10   0   0   0   0
Apalachicola  54  80  60  80  64 /   0   0   0   0   0

&&

.TAE Watches/Warnings/Advisories...

FL...High Rip Current Risk through late tonight for Coastal Bay.

GA...None.
AL...None.
GM...Small Craft Advisory until 8 AM EDT Friday for Apalachee Bay-
     Coastal waters From Ochlockonee River to Apalachicola FL
     out to 20 NM-Coastal waters from Suwannee River to Keaton
     Beach FL out 20 NM-Coastal waters from Apalachicola to
     Destin FL out 20 NM-Waters from Suwannee River to
     Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
     to Destin FL from 20 to 60 NM.

&&

NEAR TERM...WOOL
SHORT TERM...BLOCK
LONG TERM...BLOCK
AVIATION...WOOL
MARINE...BLOCK
FIRE WEATHER...WOOL
HYDROLOGY...HARRIGAN

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 8:45 PM EDTFlash Flood WarningTAEHolmes, Jackson, Washington3 hr
May 14, 9:17 PM EDTSpecial Marine WarningTAE118 min
May 14, 10:31 PM EDTSmall Craft AdvisoryTAE33 hr
May 15, 7:04 AM EDTFlash Flood WarningTAEDixie, Lafayette, Taylor3 hr
May 15, 11:41 AM EDTRip Current StatementTAEBay16 hr

Nearby

River Flood Warnings in Florida, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.